A semianalytical light curve model and its application to type IIP supernovae

Nagy, Andrea, Ordasi, Andras, Vinkó, József, Wheeler, Craig J.: A semianalytical light curve model and its application to type IIP supernovae.
ASTRONOMY & ASTROPHYSICS, 571. Terjedelem: 8 p-Azonosító: A77. ISSN 0004-6361 (2014)

[img]
Preview
Text
aa24237-14.pdf - Published Version

Download (769kB) | Preview
[img]
Preview
Text
1409.6256v2.pdf - Accepted Version

Download (352kB) | Preview
Item Type: Article
Journal or Publication Title: ASTRONOMY & ASTROPHYSICS
Date: 2014
Volume: 571
Page Range: Terjedelem: 8 p-Azonosító: A77
ISSN: 0004-6361
Publisher: EDP Sciences
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 2798690
DOI id: https://doi.org/10.1051/0004-6361/201424237
Date Deposited: 2016. Aug. 04. 14:16
Last Modified: 2019. Aug. 01. 15:19
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/7608
Web of Science® Times Cited: 18 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year